# SDR CA130424005

- Difficulty date: April 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270007
- Condition: Failed
- Location: Spoilerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED SPOILERONS FAULT.  ACFT ROLLED HARD RT 20 BANK, FOLLOWED BY A HARD LT 20 BANK THEN MODULATED LT AND RT WITH F/O STRUGGLING TO MAINTAIN STRAIGHT AND LEVEL FOR ABOUT 10 SECONDS.  CREW DISENGAGED THE AUTOPILOT AND PROBLEM WENT AWAY FOR ANOTHER 20 MIN.  THEN WITH THE AUTOPILOT ENGAGED AGAIN, THE ACFT DID ANOTHER UNCOMMANDED BANK TO THE RT AND LEFT. CREW DID NOTICE THAT THE SPOILERONS WERE FLUCTUATING. DECLARED AN EMERGENCY AND DIVERTED. FDR READINGS INDICATE RT WING SPOILERON UNCOMMANDED DEPLOYMENT.  MAINTENANCE R & R: PCU 27000-7, SECU 49-164-20.
